en
Scientific article
English

Pro-poor trade policy in Sub-Saharan Africa

Published inJournal of international economics, vol. 92, p. 252-265
Publication date2014
Citation (ISO format)
OLARREAGA, Marcelo, NICITA, Alessandro, PORTO, Guido. Pro-poor trade policy in Sub-Saharan Africa. In: Journal of international economics, 2014, vol. 92, p. 252–265.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:37130
ISSN of the journal0022-1996
798views
5downloads

Technical informations

Creation05/30/2014 2:12:00 PM
First validation05/30/2014 2:12:00 PM
Update time03/14/2023 9:17:20 PM
Status update03/14/2023 9:17:19 PM
Last indexation01/16/2024 10:49:04 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack